# SDR AALA202209078415

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A300*
- Aircraft serial: 6256
- Aircraft time: 25,636 hours, 7,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover Plate
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR NOISY (LEAKY) IN CLIMB OUT. MAINTENANCE ADJUSTED L1 DOOR TOP COVER PLATE PER AMM 52-10-00 AND ACCOMPLISHED PRESSURIZATION CHECK PER AMM 05-53-00. NO LEAK OR NOISES NOTED.
